PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the correlation of families of pseudorandom sequences of $k$ symbols

Volume 174 / 2016

Kit-Ho Mak, Alexandru Zaharescu Acta Arithmetica 174 (2016), 199-215 MSC: Primary 11K45; Secondary 11A07. DOI: 10.4064/aa7569-4-2016 Published online: 4 July 2016


In an earlier paper Gyarmati introduced the notion of $f$-correlation for families of binary pseudorandom sequences as a measure of randomness in the family. In this paper we generalize the $f$-correlation to families of pseudorandom sequences of $k$ symbols and study its properties.


  • Kit-Ho MakDepartment of Mathematics
    The Chinese University of Hong Kong
    Shatin, NT, Hong Kong
  • Alexandru ZaharescuSimion Stoilow Institute of Mathematics
    of the Romanian Academy
    P.O. Box 1-764
    RO-014700 Bucureşti, Romania
    Department of Mathematics
    University of Illinois at Urbana-Champaign
    1409 W. Green Street
    Urbana, IL 61801, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image